On the non-uniqueness of weak solution of the Euler equations
Journées équations aux dérivées partielles (1996), article no. 18, 10 p.
@article{JEDP_1996____A18_0,
     author = {Shnirelman, Alexander},
     title = {On the non-uniqueness of weak solution of the Euler equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {18},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0881.35096},
     mrnumber = {98c:35134},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A18_0/}
}
Shnirelman, A. On the non-uniqueness of weak solution of the Euler equations. Journées équations aux dérivées partielles (1996), article  no. 18, 10 p. http://www.numdam.org/item/JEDP_1996____A18_0/

[CET] P. Constantin, W. E., E. Titi, Onsager's conjecture on the energy conservation for solutions of the Euler's equations. Communications of Mathematical Physics 165 (1994) 207-209. | MR 96e:76025 | Zbl 0818.35085

[D] J.-M. Delort, Existence des nappes de tourbillon en dimension deux. Journal of the American Mathematical Society 4(3) (1991) 553-586. | MR 92f:76019 | Zbl 0780.35073

[E] G.L. Eyink, Energy dissipation without viscosity in ideal hydrodynamics I. Fourier analysis and local energy transfer. Physica D. 78(3-4) (1994) 222-240. | MR 95m:76020 | Zbl 0817.76011

[K] R.H. Kraichnan, Inertial ranges in two-dimensional turbulence. Physics of Fluids 10(7) (1967) 1417-1423.

[O] L. Onsager, Statistical hydrodynamics. Nuovo Cimento (Supplemento) 6 (1949) 279. | MR 12,60f

[S] V. Scheffer, An inviscid flow with compact support in space-time. Journal of Geometric Analysis 3(4) (1993) 343-401. | MR 94h:35215 | Zbl 0836.76017